Finite group schemes, local moduli for abelian varieties, and lifting problems
Compositio Mathematica, Volume 23 (1971) no. 3, pp. 265-296.
@article{CM_1971__23_3_265_0,
     author = {Oort, Frans},
     title = {Finite group schemes, local moduli for abelian varieties, and lifting problems},
     journal = {Compositio Mathematica},
     pages = {265--296},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {3},
     year = {1971},
     zbl = {0223.14024},
     mrnumber = {301026},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1971__23_3_265_0/}
}
TY  - JOUR
AU  - Oort, Frans
TI  - Finite group schemes, local moduli for abelian varieties, and lifting problems
JO  - Compositio Mathematica
PY  - 1971
DA  - 1971///
SP  - 265
EP  - 296
VL  - 23
IS  - 3
PB  - Wolters-Noordhoff Publishing
UR  - http://archive.numdam.org/item/CM_1971__23_3_265_0/
UR  - https://zbmath.org/?q=an%3A0223.14024
UR  - https://www.ams.org/mathscinet-getitem?mr=301026
LA  - en
ID  - CM_1971__23_3_265_0
ER  - 
%0 Journal Article
%A Oort, Frans
%T Finite group schemes, local moduli for abelian varieties, and lifting problems
%J Compositio Mathematica
%D 1971
%P 265-296
%V 23
%N 3
%I Wolters-Noordhoff Publishing
%G en
%F CM_1971__23_3_265_0
Oort, Frans. Finite group schemes, local moduli for abelian varieties, and lifting problems. Compositio Mathematica, Volume 23 (1971) no. 3, pp. 265-296. http://archive.numdam.org/item/CM_1971__23_3_265_0/

F. Conforto [1] - Abelsche Funktionen und algebraische Geometrie. Springer Verlag, 1956. | MR | Zbl

M. Demazure et A. Grothendieck Sgad - Schémas en groupes. Sém. de géom. algébrique, 1963-1964, IHES.

P. Gabriel [2] - Des catégories abéliennes. Bull. Soc. Math. France, 90 (1962), 323-448. | Numdam | MR | Zbl

A. Grothendieck et J. Dieudonné Ega - Eléments de géométrie algébrique. Publ. Math...., 1960,... | Numdam

A. Grothendieck Sga - Sém. de géom. algébrique 1960, IHES.

A. Grothendieck Fga - Fondements de la géométrie algébrique. Extraits du Sém. Bourbaki, 1957-1962. Secr. Math., Paris, 1962. | MR | Zbl

K. Kodaira and D.C. Spencer [3] - On deformations of complex analytic structures I and II. Ann. Math. 67 (1958), 328-401 and 403-466. | MR | Zbl

S. Lang Lav - Abelian varieties. Intersc. Tracts, N.7, Intersc. Publ. 1959. | MR | Zbl

A.H.M. Levelt [4] - Sur la proreprésentabilité de certain foncteurs en géométrie algébrique. Multigraphed notes, Kath. Univ. Nijmegen, The Netherlands, 1964?

D. Mumford Git - Geometric invariant theory. Ergebnisse der Math., Bd. 34, Springer Verlag, 1965. | MR | Zbl

D. Mumford [5] - Bi-extensions of formal groups. Alg. geom., papers presented at the Bombay Colloq. 1968, Tata Inst. stud. in math. vol. 4, Oxford Univ. Press 1969, pp. 307-322. | MR | Zbl

D. Mumford Mav - Abelian varieties. Tata Inst. stud. in math. vol. 5, Oxford Univ. Press, 1970. | MR | Zbl

J.P. Murre [6] - On contravariant functors from the category of preschemes over a field into the category of abelian groups. Publ. IHES No. 23 (1964). | Numdam | Zbl

M. Nagata [7] - Local rings. Intersc. Tracts, No. 13. Intersc. Publ. 1962. | MR | Zbl

F. Oort Cgs - Commutative group schemes. Lect. N. Math. N. 15, Springer Verlag, 1966. | MR | Zbl

F. Oort and D. Mumford [8] - Deformations and liftings of finite commutative group schemes. Inv. math. 5 (1968), 317-334. | MR | Zbl

M. Raynaud [9] - Faisceaux amples sur les schémas en groups et les espaces homogènes. Lect. N. Math. N. 119, Springer Verlag, 1970. | MR | Zbl

M. Schlessinger [10] - Functors of artin rings. Transact. Amer. Math. Soc. 130 (1968), 208-222. | MR | Zbl

[11] - Sém. de géom. algébrique, Fac. Sc. Orsay 1967-1968.

J.-P. Serre GA- Groupes algébriques et corps de classes. Act. Sc. Ind. 1264, Hermann Paris, 1959. | Zbl

J.-P. Serre [12] - Quelques propriétés des variétés abéliennes en caractéristique p. Amer. J. Math. 80 (1958), 715-739. | MR | Zbl

J.-P. Serre [13] - Exemples de variétés projectives en caractéristiques p non relevable en caractéristique zéro. Proc. Nat. Acad. Sc. USA, 47 (1961), 108-109. | MR | Zbl

J. Tate and F. Oort [14] - Group schemes of prime order. Ann. Ec. Norm. Sup. 2 (1969), 1-21. | Numdam | MR | Zbl